# SDR SWIA201436058

- Difficulty date: January 5, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 14,719 hours, 9,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY CHAFED UNDER AFT BELLY PANELS AT BL 0.  C-CHECK BLENDED OUT DAMAGE UNDER AFT BELLY PANELS AT BL 0 & RESTORED FINISH IAW REO.
